Chemotherapy Induced Nail Changes

Chemotherapy Induced Nail Changes

Chemotherapy causes changes in the nails including nail pigmentation, splinter hemorrhage, subungual hematoma, Beau’s lines, acute paronychia and onycholysis. Normal nail growth resumes proximal to distal after all the cycles of chemotherapy are completed. Distal halves of the nails of this patient show chemotherapy hyper pigmentation and onycholysis. The proximal half is normal nail growing after chemotherapy has been completed.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s